# SDR CAL950771

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Belt Frame
- Condition: Corroded
- Location: Bs 1309
- Part time: 23,020 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND BELT FRAME CORRODED AT STA 1309, LONGERON 27L TO LONGERON 27R.  THE CORROSION WAS REMOVED AND THE AREA WAS TREATED AND PRIMED IAW SRM 53-01.  (X)
